# SDR ABXA2023010102

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 87,170 hours, 29,948 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 645
- Condition: Weak
- Location: Rt Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HF WAS WEAK ON GROUND BUT WORKS IN FLIGHT WHEN IRO OR CAPT TRIED TO XNIT NO TRANSMISSION OVERRED AND NO SIDE TONE WAS HEARD. INITIALLY FO HAD SIDE TONE BUT SOON AFTER HE DID NOT HAVE SIDE TONE. AIRCRAFT DID NOT HAVE ENOUGH FUEL TO CONTINUE ROUTE VIA VHF COVERAGE. AIRCRAFT RETURNED TO EMA. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED RIGHT HF TRANSCEIVER AND FUNCTION TEST SATIS. IAW AMM 23-11-03 AIRCRAFT REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
